# SDR IPXA2019052642493

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270527
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR FWD CARGO PIT FLOOR PANEL 131DE CRACKED FR25-FR27. REPAIRED PANEL 131DE IAW EO#A300-5320-42721-F APPENDIX - A.
